Psycho-Babble Medication Thread 245112

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Wellbutrin and ... bad sexual side-effects !

Posted by Francesco on July 25, 2003, at 7:55:34

This is my third day on Weelbutrin (150mg) and I have experienced some problem in erection which I have never ever had in my whole life (I'm 27) neither when I was on Prozac, Celexa or Paxil ! I'm very disappointed because my main problem is AHDH and I found that Wellbutrin helped a lot since the first dose. Any comments or similar experiences ? I must have done something wrong in my past lives if I have this kind of problems with WB !

 

Nice aint it? bad sexual side-effects !

Posted by HenryO on July 26, 2003, at 4:43:01

In reply to Wellbutrin and ... bad sexual side-effects !, posted by Francesco on July 25, 2003, at 7:55:34

Isn't that the most awful thing? Erectile dysfunction, what a side effect. I'd rather have nose bleeds, hives and diarrhea than that again. It's a frustrating experience. If I were you I'd look for another med, fast. Some meds have different effects on different people. Effexor was the worst for me. Keep trying.

 

Re: Nice aint it? bad sexual side-effects ! HenryO

Posted by francesco on July 26, 2003, at 7:02:52

In reply to Nice aint it? bad sexual side-effects !, posted by HenryO on July 26, 2003, at 4:43:01

Anyway ir's not that bad anyomore. I was a bit scared but the time I had the erection problem I had drunk a lot and this could contribute to explain it. At least partly, because never had that kind of problem neither with alcohol but maybe wellbutrin enforces the power of alcohol as I have red somewhere, and so drinking a bottle of wine could be the same as drinkink 3 bottles which would explain everything I think. anyway I cannot swear that WB doesn't have any sex side effects on me: something has changed, maybe a loss in sensitivity. Are you on wellbutrin ? do you drink with it ? apart form the side-effects you mentioned what's your experience with this drug ? any kind of change in the sex sphere ? bye and best wishes

 

Re: Nice aint it? bad sexual side-effects !

Posted by HenryO on July 27, 2003, at 3:38:41

In reply to Re: Nice aint it? bad sexual side-effects ! HenryO, posted by francesco on July 26, 2003, at 7:02:52

I didn't enjoy Welbutrin. But that means nothing, some people get great results from one drug and then other people get nasty side effects with the same med. Welbutrin trashed my short term memory and I got night terrors. I dropped it after less than three months. Night terrors are very unsettling.

I am 20 years sober so I have never had so much as a drop of alcohol on any AD.

SSRI's dragged my libido down ever so slowly over the course of 6 years or more. You get to a point where you almost don't realize it because it hits your desire too. I am now a Lamictal evangelist. But I say stick with what works for you. But that erectile thing is the pits.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.